# SDR AU000347

- Difficulty date: March 29, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 737377
- System (JASC): 2565 · Escape Slide
- Part: Wire Rope
- Part number: 65C1990115
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AFT SERVICE DOOR SLIDE RELEASE CABLE FRAYED IN THE LOOP WHERE ITATTACHES TO THE LATCH. FOUND DURING INSPECTION IAW AD/B737/42.
